# SDR IPXA09M57842

- Difficulty date: October 8, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 68,045 hours, 10,509 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889502
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQUENCE NR 287-W4-04 RT WING FIXED LE LOWER SKIN XOS 879-901 HAS EXISTING REPAIR THAT DOES NOT CORRELATE TO SRM 57-40-02 FIG 201 SHEET 1 AND 3.  REMOVED REPAIR, FABRICATED AND INSTALLED REPAIR IAW MD-11 SRM 57-40-02 REPAIR 7 FIG 201.
